# SDR 02FDEA00480

- Difficulty date: July 9, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT VERTICAL FIN STA 20, STR LT RIB NR 2.  REPAIRED STR 4 LT AT VERTICAL FIN STA 20, RIB NR 2 IAW SRM 55-30-4 FIG 1.  REPAIRED STR 4 LT AT VERTICAL FIN STA 20, RIB NR 2 IAW SRM 55-30-4 FIG 1.
